... Tuesday and he finished in me and I took a Plan B pill today ( Thursday ) but all day Wednesday I was feeling weird and I kept throwing up in my mouth a little. What does that mean ?
I don't think there is any correlation. If you took plan B on Thursday that has nothing to do with how you felt on Wednesday. I believe you have to take plan b within 72 hours so you should have your period possibly a week later than usual. Are you on any hormonal birth control? Don't rely on plan b as a monthly birth control.
No idea why you have those symptoms in the Wednesday.
Plan B has to be used within 72 hours. It's more likely to help you the sooner you take it, though.
It can't help you if you're already ovulating. In that scenario you'd need one of the other 2 methods of emergency contraception.
Plan B is simply worth a try in a total emergency. It's not as reliable as regular hormonal birth control.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2015 • 4 answers
Posted 1 Jul 2016 • 3 answers
Posted 19 Dec 2016 • 1 answer
Posted 4 Jun 2017 • 1 answer
I took the Plan B pill a week ago. I am familiar with the side effects of this pill and I did go th?
Posted 12 May 2018 • 1 answer